# SDR TRAX200800308

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 20,111 hours, 16,365 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING FLAPS FROM 0 DEG TO 8 DEG ON APPROACH, FLAPS FAILED AT 2 DEG.  FLAPS FAIL MESSAGE.  EMERGENCY DECLARED.
